Hernstein Inequality in L2 Norm
Mathematica balkanica, Tome 7 (1993) no. 2, p. 131
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_2_a5,
author = {D. K. Dimitrov},
title = {Hernstein {Inequality} in {L2} {Norm}},
journal = {Mathematica balkanica},
pages = {131},
year = {1993},
volume = {7},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a5/}
}
D. K. Dimitrov. Hernstein Inequality in L2 Norm. Mathematica balkanica, Tome 7 (1993) no. 2, p. 131. http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a5/